Mathematical Theory of Feynman Path Integrals

Mathematical Theory of Feynman Path Integrals

4.11 - 1251 ratings - Source



The 2nd edition of LNM 523 is based on the two first authors' mathematical approach of this theory presented in its 1st edition in 1976. An entire new chapter on the current forefront of research has been added. Except for this new chapter and the correction of a few misprints, the basic material and presentation of the first edition has been maintained. At the end of each chapter the reader will also find notes with further bibliographical information.1816: S. Albeverio, W. Schachermayer, M. Tala- grand, Lectures on Probability Theory and Statistics. ... 1841: W. Reichel, Uniqueness Theorems for Variational Problems by the Method of Transformation Groups (2004) Vol. 1842: T. Johnsen anbsp;...


Title:Mathematical Theory of Feynman Path Integrals
Author: Sergio Albeverio, Rafael Høegh-Krohn, Sonia Mazzucchi
Publisher:Springer Science & Business Media - 2008-05-30
ISBN-13:

You must register with us as either a Registered User before you can Download this Book. You'll be greeted by a simple sign-up page.

Once you have finished the sign-up process, you will be redirected to your download Book page.

How it works:
  • 1. Register a free 1 month Trial Account.
  • 2. Download as many books as you like (Personal use)
  • 3. Cancel the membership at any time if not satisfied.


Click button below to register and download Ebook
Privacy Policy | Contact | DMCA